# SDR AALA202309289020

- Difficulty date: September 25, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 60,941 hours, 25,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60753
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD CABIN DOOR HANDLE VIBRATES OUT DURING TAKEOFF. **SUPPLEMENTAL REPORT FOR AALA202309279020: REMOVED AND REPLACED WORN GUIDE ARM ASSEMBLY PER AMM 52-11-21** (CLOSED)
